When you need to ease those troublesome cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat, trust Lemsip Max Cold & Flu. This zesty flavoured drink should soon help you feel better and feeling more able to get on with your day. It's convenient too, as it takes less time to make a soothing Lemsip Max hot drink than it does to make a cup of tea.
Lemsip Cold & Flu Blackcurrant Sachets - These blackcurrant sachets from Lemsip are a fruity way to treat your cold and flu symptoms. They can be used to treat headaches, fever, blocked nose, sore throats and contains paracetamol for those uncomfortable body aches and pains. Fluids are very important when you are feeling ill so this hot blackcurrant drink also keeps your fluid levels topped up.
Lemsip Cold and Flu Sachets is a quick and enjoyable way to treat and relieve symptom of cold and flu including blocked or runny nose, sore throat and headaches. Nothing makes you feel better on a cold day than a hot drink, which is why Lemsip have formulated this wonderful remedy to be consumed as a lovely lemonflavoured drink guaranteed to make you feel instantly better.
Active Ingredients (mg/Sachet) Paracetamol 650mg /Phenylephrine hydrochloride 10mg (Equivalent to Phenylephrine base 8.21 mg.) Uses: For the relief of the symptoms of colds and influenza, including the relief of aches and pai ....
Paracetamol, Pseudoephedrine HCl. Lemon Flavoured. Relief from Headache. Fever. Blocked Nose. Body Aches & pains. Pseudoephedrine hydrochloride BP 60mg.Action Decongestant.Relief of...Blocked nose. Also includes sucrose and aspartame.Total contents of sachet 4.8g.